Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control Side Effects?

I've been on this birth control for almost a month. It's the pill they give to breast feeding mom's because it's the only kind I can tolerate. Now suddenly went up an entire cup size in bras! I have also had a back ache for the past week. And every now and again I get naseous all at once. It's like I'm pregnant again! lol. Is this normal?

Answer Question
 
Krystal.Ingalls

Asked by Krystal.Ingalls at 11:16 PM on Nov. 26, 2008 in Health

Level 14 (1,737 Credits)
Answers (2)
  • Are you sure you aren't pregnant?
    BlueFrogMama

    Answer by BlueFrogMama at 11:20 PM on Nov. 26, 2008

  • your most likely not pregnant. i had the SAME symptoms with my pill.. thats why i quit taking cause it was making me soo sick my boobs got bigger i was a mess haha. But i've been off it for a month and now i'm a few days late and thinking i might be pregnant again! so i'm just waiting it out but my overies are hurting sooo bad but no cramps ughh..

    anyways. this is your question.. But it's normal but i personally could NOT stand it.
    Anonymous

    Answer by Anonymous at 11:27 PM on Nov. 26, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.